STRONG P-CLEANNESS OF TRIVIAL MORITA CONTEXTS


Calci M. B. , HALICIOĞLU S., Harmanci A.

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.34, no.4, pp.1069-1078, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.4134/ckms.c180361
  • Title of Journal : COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.1069-1078

Abstract

Let R be a ring with identity and P(R) denote the prime radical of R. An element r of a ring R is called strongly P-clean, if there exists an idempotent e such that r - e = p is an element of P(R) with ep = pe. In this paper, we determine necessary and sufficient conditions for an element of a trivial Morita context to be strongly P-clean.